# SDR NWAA093515640

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 39,351 hours, 15,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND SEATS 39ABC THRU 42ABC SEAT MOUNTED EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED M736 POWER SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER POWER SUPPLY WAS REPLACED.
